Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Numbness in palm and fingers, taken medication, advised MRI

Hi Doc . My right hand 2 fingures - Ladies fingure & the neighbouring one got numbed and so the corresponding portion of palm. Doctorl has told me to do the nurve conduction test, and accordingly, i am on some medication . I have been advised to do MRI after 10 days once the medication is over. Currently, my right hand palm is getting sleeped, numbed and with less sensation with heaviness. please advice. Thanks & Regards,
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Dear Mr.vjr
Many a times the nerve gets under pressure due to some local causes which in majority of cases is inflammatory in nature. The continous pressure on nerve leads to pain in the supply area or numbness to the area supplied by it. Entrapment of the nerve or other related problems of the nerve itself can lead to such symptoms. The prescribed investigations can pin point the cause. Amongst herbal medicines we use punarnava and guggul combinations as the exert anti inflammaory and muscle tonic effect along with ashwagandha which is known nervine tonic and has property for nervous repair.
Answered: Mon, 9 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor